MathSciNet Relay Station
MathSciNet bibliographic data
MR1740963 (2000i:90074) 90C30 (65K05)
Dai, Y. H.; Yuan, Y. A nonlinear conjugate gradient method with a strong global convergence property. SIAM J. Optim. 10 (1999), no. 1, 177–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement